# SDR DALA2016100907115

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON RT CUSP WEB BS 813 BETWEEN X40 TO 44).   THE DAMAGE WAS REMOVED IAW SRM 53-00-55 REPAIR 4 FIG. 219, HFEC INSPECTION WAS ACCOMPLISHED AFTER TRIM OUT, AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55- 00-55 FIG 219,51-41-02.
